On the spherical quasi-convexity of quadratic functions

Orizon Ferreira, Sandor Nemeth, Lianghai Xiao

Research output: Contribution to journalArticlepeer-review

4 Citations (Scopus)
72 Downloads (Pure)

Abstract

In this paper the spherical quasi-convexity of quadratic functions on spherically convex sets is studied. Several conditions characterizing the spherical quasi-convexity of quadratic functions are presented. In particular, conditions implying spherical quasi-convexity of quadratic functions on the spherical positive orthant are given. Some examples are provided as applications of the obtained results.
Original languageEnglish
Pages (from-to)205-222
Number of pages18
JournalLinear Algebra and its Applications
Volume562
Early online date17 Oct 2018
DOIs
Publication statusPublished - 1 Feb 2019

Keywords

  • Sphere
  • Spherical quasi-convexity
  • Quadratic functions
  • Positive orthant

Fingerprint

Dive into the research topics of 'On the spherical quasi-convexity of quadratic functions'. Together they form a unique fingerprint.

Cite this